MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS
Catalog Number CV-12703
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the proximal line bent." there was no clinical consequences for the patient.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) the customer provided one photo for analysis.The photo shows the medial extension line with what appears to be a kink near the juncture hub.The customer returned one, 3-lumen catheter for analysis.Signs of use were observed.The catheter body was observed to have been intentionally severed.Visual analysis of the returned catheter revealed no signs of a kink were observed on the proximal extension line nor the medial extension line despite what was observed in the customer provided pho-to.Evidence of use (dried blood) was observed within the extension line lumens; however, no defects, anomalies, or evidence of previous kinking was observed.The outer diameter (od) of the medial ex-tension line measured 2.14 mm, which is within the specification limits of 2.13-2.21 mm per medial extension line extrusion drawing.The inner diameter (id) of the medial extension line measured 0.059", or 1.49 mm, which is within the specification limits of 1.42-1.50 mm per medial extension line extrusion drawing.The od of the proximal extension line measured 2.16 mm, which is within the specification limits of 2.13-2.21 mm per proximal extension line extrusion drawing.The id of the me-dial extension line measured 0.059", or 1.49 mm, which is within the specification limits of 1.42-1.50 mm per proximal extension line extrusion drawing.The catheter was functionally tested per the product instructions-for-use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." a lab inventory filled with water was used to flush each extension line.No signs of a blockage were observed, and each lumen flushed as expected during lab testing.A manual tug test confirmed that the extension lines were secure within their respective luer hubs.A device history record review was performed based on a potential lot from sales history, and no relevant findings were identified.The ifu provided with this kit informs the user, "minimize catheter manipulation throughout procedure to maintain proper catheter tip position.Do not alter the catheter, guidewire or any other kit/set component during insertion, use or removal." the customer report of an extension line kink was confirmed based on review of the customer photo; however, visual, and functional inspections of the returned catheter did not reveal any defects or anomalies with either of the three extension lines.The catheter met all relevant dimensional and functional requirements and a device history record review performed based on a potential lot from sales history identified no relevant findings.Based on the customer report and the returned sample, the root cause cannot be determined as no kink was observed on the returned sample de-spite one shown in the customer photo, and it is unknown whether unintentional catheter manipulation or patient movement may have contributed to the obstruction in the extension line.Teleflex will continue to monitor and trend on reports of this nature.Corrected data: udi number unavailable as complainant did not report a lot number.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19461723
Report Number3006425876-2024-00562
Device Sequence Number6734940
Product Code DQY
UDI-Device Identifier10801902105223
UDI-Public10801902105223
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCV-12703
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown